Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

The worst it's ever been

I've pretty much tried it all, and my acne has continued to get worse since high school. I went from having occasional breakouts in high school to always having continual breakouts throughout college. I've had the chest and back acne for a while, I get the occasional nasty cyst that lasts forever and it super embarrassing. This past summer, I started getting a lot of painful, red, small cysts along my jaw line.

I saw a dermatologist for the first time August 28th and he put me on the antibiotic Doxcycline and the topical gel Ziana. The only thing I noticed was that the breakouts didn't last as long, and now a month later I'm seeing a lot of the jawline inflammation going down.

I decided to go on Accutane and started this past Wednesday. My derm prescribed Claravis at 80mg every other day and 40 mg every other day. I've noticed that my skin has been a little more dry than usual, and the corners of my mouth are a little chapped. My eyes are just a little bit dry. Last week when I got my prescription I saw a cyst start to show up between my eyes, and that actually has gone down a lot, which was surprising because they usually last a looong time.

I'll post when my skin got really bad this past summer up until now, almost a week into taking Accutane.

    From the album:

    Mindy's Accutane Journey

    • 30 pictures
    • 0 comments
    • 5 image comments


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×